# SDR 2001UALA00357

- Difficulty date: March 28, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N506UA
- Make and model: Boeing 757222
- Aircraft serial: 24627
- Aircraft time: 37,079 hours, 14,031 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING OTBD FLAP UPPER SURFACE NEAR LEADING EDGE HAS SCAB PATCH REPAIR DIRECTLY BELOW NR 10 SPOILER.  MAJOR REPAIR ACCOMPLISHED. ACCOMPLISHED FLUSH REPAIR PER SRM.
